| Model Number |
TRM-375 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
12/20/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Patient reported left side rupture per mammogram and exchange due to concerns with the product.Device remains implanted.
Event or Problem Description
Healthcare professional additionally reported "sharp pain from shoulder thru left breast".The device has been explanted and replaced.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: ¿ rupture: observed opening in posterior side assessed as unidentified (tear) opening (shell thickness within specification) ¿ pain: unable to observe as it is a medical event not related to the device.¿ anxiety-product/procedure: unable to observe as it is a medical event not related to the device.Additional observations: ¿ no other observation observed.No further actions are required as the device was implanted.
Event or Problem Description
Patient reported left side rupture per mammogram and exchange due to concerns with the product.Additionally, patient reported sharp pain from shoulder through left breast.Device has been explanted and replaced.